# SDR UPS07850892

- Difficulty date: October 9, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS WILL NOT TEST.  ON PREVIOUS FLIGHT, NEW BATTERY INSTALLED.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY AND RELAY UNIT AND WARNING LIGHT DIMMING BOX.  OPS CHECK GOOD IAW MM 33-50-01 AND WDM 33-50-01.
